RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 955–971 (Mi zvmmf5911)  

An iteration method for the approximate solution of differential-difference equations with a small retardation

Yu. P. Boglaev

Moscow

Full text: PDF file (1421 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 135–150

Bibliographic databases:

UDC: 518:517.91/.94
MSC: Primary 65Q05; Secondary 34K99, 65L05
Received: 20.11.1975

Citation: Yu. P. Boglaev, “An iteration method for the approximate solution of differential-difference equations with a small retardation”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 955–971; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 135–150

Citation in format AMSBIB
\Bibitem{Bog77}
\by Yu.~P.~Boglaev
\paper An iteration method for the approximate solution of differential-difference equations with a small retardation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 955--971
\mathnet{http://mi.mathnet.ru/zvmmf5911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488805}
\zmath{https://zbmath.org/?q=an:0402.65064}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 135--150
\crossref{https://doi.org/10.1016/0041-5553(77)90111-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5911
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020